# SDR TWAA9810008

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND IN FWD CARGO COMPT STR 30 CRACKED AT FS 580.  REPLACED S30 ATTACH FITTING AT STA 580 PER SRM 51-01, PAGE 1 ITEM C, AND TWA STD PRACTICES.  TOTAL TIME:  72,114 HOURS.  TOTAL CYCLES:  78,035.  (X)
